MathSciNet Relay Station
MathSciNet bibliographic data
MR814022 (87f:35134b) 35K65 (35B65)
DiBenedetto, Emmanuele; Friedman, Avner Addendum to: "Hölder estimates for nonlinear degenerate parabolic systems''. J. Reine Angew. Math. 363 (1985), 217–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement